The Mathematical Institute, University of Oxford, Eprints Archive

Items where Research Group is "Oxford Centre for Nonlinear PDE" and Year is 2000

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 1.

Ball, J. M. and Kirchheim, Bernd and Kristensen, Jan (2000) Regularity of quasiconvex envelopes. Calculus of Variations and Partial Differential Equations, 11 (4). pp. 333-359. ISSN 0944-2669 (Paper) 1432-0835 (Online)

This list was generated on Sun Nov 23 20:13:18 2014 GMT.